Results 1 to 4 of 4
  1. #1
    J-Dogg is offline Anabolic Member
    Join Date
    Oct 2001
    Posts
    3,723

    Getting a Wierd Red Swealing on my quad from fina shots

    I take 100mgs of fina daily and I only shoot in my quads, seems to work fine for me.

    I'll get a large red swealing on my quad the same day that will last all day.

    Its not an infection or anything, cause its gone in 24 hours but back every single shot.

    anyone ever get this? or happen to know whats causing it?

    thx

  2. #2
    Tapout's Avatar
    Tapout is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,577
    i know a guy and heard of other people who were allergic to fina and had to stop
    sounds pretty close to what they had

  3. #3
    Grant's Avatar
    Grant is offline Member
    Join Date
    Aug 2001
    Posts
    973
    i agree, allergy reaction

  4. #4
    J-Dogg is offline Anabolic Member
    Join Date
    Oct 2001
    Posts
    3,723
    hrm makes sense.

    I think I might be allergic to the MB in it though. Cause I did not filter this batch and did the last one.

    Last one gave no problems.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •